Alert archive / Nebraska / Snow Advisories in 2007
Snow Advisory 1, NWS North Platte, NE
NWS North Platte, NE issued this snow advisory at Jan 20, 2007, 2:22 AM MST for 26 counties in Nebraska. It took effect at Jan 20, 2007, 2:00 PM MST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2007, 2:22 AM MST (09:22 UTC)
- In effect from
- Jan 20, 2007, 2:00 PM MST
- Expired
- Jan 21, 2007, 3:01 PM MST
- In force
- 25 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1890 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 200922 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 AM CST SAT JAN 20 2007 ...WINTER STORM TO AFFECT WESTERN AND NORTH CENTRAL NEBRASKA THIS WEEKEND... .A WINTER STORM ORGANIZING OVER THE SOUTHWEST UNITED STATES WILL LIFT NORTHEAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON INTO SUNDAY. MOISTURE WILL BE TRANSPORTED OUT OF THE SOUTHERN PLAINS THIS MORNING AHEAD OF THE SYSTEM. THIS STORM HAS THE POTENTIAL TO PRODUCE WIDESPREAD SNOW ACCUMULATION AMOUNTS OF 2 TO 5 INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME DRIFTING. NEZ057>059-069>071-202100- /O.UPG.KLBF.WS.A.0001.070121T0000Z-070121T1800Z/ /O.NEW.KLBF.SN.Y.0001.070120T2100Z-070122T0000Z/ KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 322 AM CST SAT JAN 20 2007 /222 AM MST SAT JAN 20 2007/ ...SNOW ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 6 PM CST /5 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 6 PM CST /5 PM MST/ SUNDAY. LIGHT SNOW IS EXPECTED TO DEVELOP IN SOUTHWESTERN NEBRASKA THIS AFTERNOON AND INCREASE IN INTENSITY SATURDAY EVENING AS THE MAIN PORTION OF THE SYSTEM MOVES NORTHEAST INTO NORTH CENTRAL NEBRASKA. THIS STORM HAS THE POTENTIAL TO PRODUCE SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME BLOWING AND DRIFTING OF THE NEW SNOWFALL. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ006>010-025>029-036>038-202100- /O.UPG.KLBF.WS.A.0001.070121T0000Z-070121T1800Z/ /O.NEW.KLBF.SN.Y.0001.070121T0000Z-070122T0000Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-MCPHERSON-LOGAN-CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...TRYON...STAPLETON...BROKEN BOW 322 AM CST SAT JAN 20 2007 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO THE WINTER STORM WATCH IS NO LONGER IN EFFECT. LIGHT SNOW IS EXPECTED TO DEVELOP ACROSS THE SANDHILLS AND NORTHERN NEBRASKA EARLY THIS EVENING AND LAST THROUGH THE DAY SUNDAY. MOST AREAS WILL SEE SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE...THOUGH ISOLATED AMOUNTS MAY REACH HIGHER. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME BLOWING AND DRIFTING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ056-202100- /O.NEW.KLBF.SN.Y.0001.070120T2100Z-070122T0000Z/ DEUEL- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS 222 AM MST SAT JAN 20 2007 ...SNOW ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM MST SUNDAY. LIGHT SNOW IS EXPECTED TO DEVELOP ACROSS THE SOUTHERN NEBRASKA PANHANDLE LATE THIS AFTERNOON AND INCREASE IN INTENSITY SATURDAY EVENING AS THE MAIN PORTION OF THE SYSTEM MOVES NORTHEAST INTO NORTH CENTRAL NEBRASKA. THIS STORM HAS THE POTENTIAL TO PRODUCE SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME BLOWING AND DRIFTING OF THE NEW SNOWFALL. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ004-005-022>024-035-094-202100- /O.NEW.KLBF.SN.Y.0001.070121T0000Z-070122T0000Z/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-ARTHUR-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...ARTHUR...CODY...MERRIMAN...KILGORE 322 AM CST SAT JAN 20 2007 /222 AM MST SAT JAN 20 2007/ ...SNOW ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 6 PM CST /5 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 6 PM CST /5 PM MST/ SUNDAY. LIGHT SNOW IS EXPECTED TO DEVELOP ACROSS THE SANDHILLS AND NORTHERN NEBRASKA EARLY THIS EVENING AND LAST THROUGH THE DAY SUNDAY. MOST AREAS WILL SEE SNOW AMOUNTS IN THE 2 TO 5 INCH RANGE...THOUGH ISOLATED AMOUNTS MAY REACH HIGHER. ONE AREA OF CONCERN WILL BE OVER NORTHERN SHERIDAN COUNTY WHERE THE TERRAIN MAY HELP PRODUCE SNOW AMOUNTS AROUND 6 INCHES. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME BLOWING AND DRIFTING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 13
6 follow-up statements
000 WWUS43 KLBF 202137 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 337 PM CST SAT JAN 20 2007 ...WINTER STORM MOVING INTO WESTERN AND NORTH CENTRAL NEBRASKA THIS WEEKEND... .A WINTER STORM OVER THE SOUTHERN AND CENTRAL PLAINS WILL CONTINUE TO SPREAD SNOW INTO WESTERN AND NORTH CENTRAL NEBRASKA THIS WEEKEND AS IT MOVES NORTHEAST. THIS STORM HAS THE POTENTIAL TO PRODUCE WIDESPREAD SNOW ACCUMULATION AMOUNTS OF 2 TO 5 INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME DRIFTING. NEZ056>059-069>071-210545- /O.CON.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/ DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 337 PM CST SAT JAN 20 2007 /237 PM MST SAT JAN 20 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY. LIGHT SNOW WILL CONTINUE TO MOVE NORTH INTO SOUTHWEST WEST CENTRAL AND NORTH CENTRAL NEBRASKA TONIGHT AS THE MAIN STORM SYSTEM OVER THE SOUTHERN PLAINS LIFTS NORTHEAST THROUGH THE DAY SUNDAY. SNOW WILL INCREASE IN INTENSITY TONIGHT WITH THE HEAVIEST SNOWFALL AMOUNTS EXPECTED EAST OF A LINE FROM IMPERIAL TO NORTH PLATTE TO ONEILL. THIS STORM HAS THE POTENTIAL TO PRODUCE SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME BLOWING AND DRIFTING OF THE NEW SNOWFALL. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ004>010-022>029-035>038-094-210545- /O.CON.KLBF.SN.Y.0001.070121T0000Z-070122T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CODY... MERRIMAN...KILGORE 337 PM CST SAT JAN 20 2007 /237 PM MST SAT JAN 20 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY. LIGHT SNOW WILL SPREAD NORTH INTO THE NEBRASKA SANDHILLS TONIGHT AND SPREAD NORTH TO THE SOUTH DAKOTA BORDER OVERNIGHT AND LAST THROUGH THE DAY SUNDAY. MOST AREAS WILL SEE SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME BLOWING AND DRIFTING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ POWER
000 WWUS43 KLBF 202141 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 341 PM CST SAT JAN 20 2007 ...WINTER STORM MOVING INTO WESTERN AND NORTH CENTRAL NEBRASKA THIS WEEKEND... .A WINTER STORM OVER THE SOUTHERN AND CENTRAL PLAINS WILL CONTINUE TO SPREAD SNOW INTO WESTERN AND NORTH CENTRAL NEBRASKA THIS WEEKEND AS IT MOVES NORTHEAST. THIS STORM HAS THE POTENTIAL TO PRODUCE WIDESPREAD SNOW ACCUMULATION AMOUNTS OF 2 TO 5 INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME DRIFTING. NEZ056>059-069>071-211015- /O.CON.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/ DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 341 PM CST SAT JAN 20 2007 /241 PM MST SAT JAN 20 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY. LIGHT SNOW WILL CONTINUE TO MOVE NORTH INTO SOUTHWEST WEST CENTRAL AND NORTH CENTRAL NEBRASKA TONIGHT AS THE MAIN STORM SYSTEM OVER THE SOUTHERN PLAINS LIFTS NORTHEAST THROUGH THE DAY SUNDAY. SNOW WILL INCREASE IN INTENSITY TONIGHT WITH THE HEAVIEST SNOWFALL AMOUNTS EXPECTED EAST OF A LINE FROM IMPERIAL TO NORTH PLATTE TO ONEILL. THIS STORM HAS THE POTENTIAL TO PRODUCE SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME BLOWING AND DRIFTING OF THE NEW SNOWFALL. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ004>010-022>029-035>038-094-211015- /O.CON.KLBF.SN.Y.0001.070121T0000Z-070122T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CODY... MERRIMAN...KILGORE 341 PM CST SAT JAN 20 2007 /241 PM MST SAT JAN 20 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY. LIGHT SNOW WILL SPREAD NORTH INTO THE NEBRASKA SANDHILLS TONIGHT AND SPREAD NORTH TO THE SOUTH DAKOTA BORDER OVERNIGHT AND LAST THROUGH THE DAY SUNDAY. MOST AREAS WILL SEE SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME BLOWING AND DRIFTING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KLBF 210304 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 904 PM CST SAT JAN 20 2007 .SNOW WILL CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH SUNDAY. A BAND OF HEAVIER SNOW HAS DEVELOPED ACROSS PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA AND IS LEADING TO HEAVIER THAN EXPECTED SNOWFALL. THEREFORE HEAVY SNOW WARNINGS FOR SNOW TOTAL IN THE 6 TO 9 INCH RANGE WILL BE IN PLACE MAINLY ALONG AND EAST OF AN IMPERIAL TO NORTH PLATTE TO BROKEN BOW LINE. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME DRIFTING. NEZ038-059-069>071-211200- /O.UPG.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/ /O.NEW.KLBF.HS.W.0001.070121T0304Z-070122T0000Z/ CUSTER-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 904 PM CST SAT JAN 20 2007 /804 PM MST SAT JAN 20 2007/ ...HEAVY SNOW WARNING IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. MODERATE SNOW WITH AREAS OF HEAVY SNOW WILL CONTINUE ACROSS THE WARNING AREA OVERNIGHT AND INTO THE MID MORNING HOURS ON SUNDAY. IN GENERAL MOST AREAS WILL RECEIVE 4 TO 6 INCHES...HOWEVER A STRONGER BAND OF SNOW EXTENDING FROM IMPERIAL TO NORTH PLATTE TO BROKEN BOW HAS THE POTENTIAL TO PRODUCE STORM TOTALS IN THE 6 TO 9 INCH RANGE. ALONG WITH THE HEAVIER SNOWFALL...VISIBILITIES WILL BE REDUCED TO A HALF OF A MILE OR LESS AT TIMES...CREATING HAZARDOUS TRAVEL CONDITIONS. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ NEZ004>010-022>029-035>037-056>058-094-211200- /O.CON.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-DEUEL-KEITH-PERKINS-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...CODY...MERRIMAN...KILGORE 904 PM CST SAT JAN 20 2007 /804 PM MST SAT JAN 20 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SUNDAY. LIGHT SNOW WILL CONTINUE TO MOVE NORTH ACROSS THE SANDHILLS INTO NORTHERN NEBRASKA OVERNIGHT. THIS STORM HAS THE POTENTIAL TO PRODUCE WIDESPREAD SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE...THOUGH LESS AMOUNTS MAY BE FOUND ALONG THE SOUTH DAKOTA BORDER. VISIBILITIES MAY BE REDUCED TO LESS A MILE A TIMES IN THE MODERATE SNOW BANDS. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME BLOWING AND DRIFTING OF THE NEW SNOWFALL. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 13
000 WWUS43 KLBF 210754 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 154 AM CST SUN JAN 21 2007 .SNOW WILL CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH SUNDAY. A BAND OF HEAVIER SNOW HAS DEVELOPED ACROSS PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA AND IS LEADING TO HEAVIER THAN EXPECTED SNOWFALL. THEREFORE HEAVY SNOW WARNINGS FOR SNOW TOTAL IN THE 6 TO 9 INCH RANGE WILL BE IN PLACE MAINLY ALONG AND EAST OF AN IMPERIAL TO NORTH PLATTE TO BROKEN BOW LINE. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME DRIFTING. NEZ009-010-027>029-211800- /O.UPG.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/ /O.EXA.KLBF.HS.W.0001.000000T0000Z-070122T0000Z/ ROCK-HOLT-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...BASSETT...ONEILL...TAYLOR...BURWELL... BARTLETT 154 AM CST SUN JAN 21 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW...MODERATE TO HEAVY AT TIMES WILL CONTINUE THROUGH AT LEAST THE MID MORNING HOURS ACROSS NORTH CENTRAL NEBRASKA. REPORTS OF UP TO 4 INCHES OF SNOW HAVE ALREADY FALLEN AND 2 TO 4 ADDITIONAL INCHES ARE POSSIBLE BEFORE THIS STORM MOVES OFF TO THE NORTHEAST LATE THIS AFTERNOON. STORM TOTAL SNOWFALL WILL BE IN THE 5 TO 8 INCH RANGE. VISIBILITIES WILL BE REDUCED TO A HALF OF MILE OR LESS AT TIMES IN THE HEAVIER SNOW BANDS. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ NEZ038-059-069>071-211800- /O.CON.KLBF.HS.W.0001.000000T0000Z-070122T0000Z/ CUSTER-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 154 AM CST SUN JAN 21 2007 /1254 AM MST SUN JAN 21 2007/ ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. MODERATE SNOW WITH AREAS OF HEAVY SNOW WILL CONTINUE ACROSS THE WARNING AREA OVERNIGHT AND INTO THE MID MORNING HOURS ON SUNDAY. IN GENERAL MOST AREAS WILL RECEIVE 4 TO 6 INCHES...HOWEVER A STRONGER BAND OF SNOW EXTENDING FROM IMPERIAL TO NORTH PLATTE TO BROKEN BOW HAS THE POTENTIAL TO PRODUCE STORM TOTALS IN THE 6 TO 9 INCH RANGE. ALONG WITH THE HEAVIER SNOWFALL...VISIBILITIES WILL BE REDUCED TO A HALF OF A MILE OR LESS AT TIMES...CREATING HAZARDOUS TRAVEL CONDITIONS. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ NEZ004>008-022>026-035>037-056>058-094-211800- /O.CON.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-GARDEN-GRANT-HOOKER- THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...OSHKOSH...HYANNIS...MULLEN... THEDFORD...DUNNING...ARTHUR...TRYON...STAPLETON...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...CODY...MERRIMAN...KILGORE 154 AM CST SUN JAN 21 2007 /1254 AM MST SUN JAN 21 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. LIGHT SNOW WILL CONTINUE TO MOVE NORTH ACROSS THE SANDHILLS INTO NORTHERN NEBRASKA OVERNIGHT. THIS STORM HAS THE POTENTIAL TO PRODUCE WIDESPREAD SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE...THOUGH LESS AMOUNTS MAY BE FOUND ALONG THE SOUTH DAKOTA BORDER. VISIBILITIES MAY BE REDUCED TO LESS A MILE A TIMES IN THE MODERATE SNOW BANDS. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME BLOWING AND DRIFTING OF THE NEW SNOWFALL. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KLBF 210929 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 AM CST SUN JAN 21 2007 .SNOW WILL CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THOUGH LATE THIS AFTERNOON. MODERATE TO HEAVY SNOW WILL CONTINUE THROUGH MID MORNING ACROSS PORTIONS OF SOUTHWEST AND NORTH CENTRAL NEBRASKA...WHERE SNOW TOTAL IN THE 5 TO 8 INCH RANGE WILL BE COMMON MAINLY ALONG AND EAST OF AN IMPERIAL TO NORTH PLATTE TO BASSETT LINE. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH LATER TODAY WITH THE POTENTIAL FOR SOME DRIFTING AS GUST MAY REACH UP TO 25 MPH. NEZ009-010-027>029-038-059-069>071-220000- /O.CON.KLBF.HS.W.0001.000000T0000Z-070122T0000Z/ ROCK-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...BASSETT...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 329 AM CST SUN JAN 21 2007 /229 AM MST SUN JAN 21 2007/ ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. LIGHT SNOW WITH AREAS OF MODERATE SNOW WILL CONTINUE ACROSS THE WARNING AREA INTO THE LATE MORNING HOURS ON SUNDAY. IN GENERAL MOST AREAS WILL RECEIVE 4 TO 7 INCHES...HOWEVER CONSISTENT BANDS ROTATING INTO AREAS EAST OF A LINE FROM NORTH PLATTE TO BASSETT HAS THE POTENTIAL TO PRODUCE STORM TOTALS IN THE 6 TO 8 INCH RANGE. ALONG WITH THE HEAVIER SNOWFALL...VISIBILITIES WILL BE REDUCED TO A HALF OF A MILE OR LESS AT TIMES...CREATING HAZARDOUS TRAVEL CONDITIONS. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ NEZ004>008-022>026-035>037-056>058-094-220000- /O.CON.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-GARDEN-GRANT-HOOKER- THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...OSHKOSH...HYANNIS...MULLEN... THEDFORD...DUNNING...ARTHUR...TRYON...STAPLETON...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...CODY...MERRIMAN...KILGORE 329 AM CST SUN JAN 21 2007 /229 AM MST SUN JAN 21 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. LIGHT SNOW WITH A FEW AREAS OF MODERATE SNOW THIS MORNING WILL CONTINUE ACROSS THE SANDHILLS INTO NORTHERN NEBRASKA THROUGH THE AFTERNOON HOURS. THIS STORM HAS THE POTENTIAL TO PRODUCE WIDESPREAD SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE...THOUGH LESS AMOUNTS SHOULD BE FOUND ALONG THE SOUTH DAKOTA BORDER WEST OF HIGHWAY 61. VISIBILITIES MAY BE REDUCED TO LESS A MILE A TIMES IN THE MODERATE SNOW BANDS. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH WITH A FEW GUSTS UP TO 30 MPH PRODUCING SOME DRIFTING OF THE NEW SNOWFALL. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 13
000 WWUS43 KLBF 212201 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 401 PM CST SUN JAN 21 2007 ...HEAVY SNOW WARNING AND SNOW ADVISORY CANCELLED... .AN UPPER LEVEL LOW PRESSURE SYSTEM CONTINUES TO MOVE TO THE SOUTH OUT OF THE REGION. LIGHT SNOW ACROSS WESTERN AND NORTH CENTRAL NEBRASKA WILL TAPER TO FLURRIES BY MIDNIGHT WITH LITTLE ADDITIONAL ACCUMULATIONS OF SNOW. NEZ009-010-027>029-038-059-069>071-212315- /O.CAN.KLBF.HS.W.0001.000000T0000Z-070122T0000Z/ ROCK-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...BASSETT...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 401 PM CST SUN JAN 21 2007 /301 PM MST SUN JAN 21 2007/ ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE HEAVY SNOW WARNING. WINDS AND SNOW CONTINUE TO DIMINISH ACROSS THE AREA LATE THIS AFTERNOON. THE HEAVY SNOW WARNING IS CANCELLED. $$ NEZ004>008-022>026-035>037-056>058-094-212315- /O.CAN.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-GARDEN-GRANT-HOOKER- THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...OSHKOSH...HYANNIS...MULLEN... THEDFORD...DUNNING...ARTHUR...TRYON...STAPLETON...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...CODY...MERRIMAN...KILGORE 401 PM CST SUN JAN 21 2007 /301 PM MST SUN JAN 21 2007/ ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE SNOW ADVISORY. WINDS AND SNOW CONTINUE TO DIMINISH ACROSS THE AREA LATE THIS AFTERNOON. THE SNOW ADVISORY IS CANCELLED. $$ POWER
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this snow advisory went out at Jan 19, 2:48 PM MST, 11 hours 34 minutes earlier.
Area forecast discussion, Jan 19, 2:48 PM MST, 11 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 348 PM CST FRI JAN 19 2007 .SYNOPSIS... CUTOFF H5 LOW OVER BAJA THIS AFTERNOON CLEARLY EVIDENT IN WV IMAGERY. ABUNDANT MID AND HIGH MOISTURE STREAMING ALONG JET INTO SOUTHERN AND CENTRAL PLAINS. NORTHERN STREAM H5 TROUGH TO AFFECT FORECAST AREA ON SUNDAY CURRENTLY OVER GULF OF ALASKA. && .DISCUSSION... WINTER STORM MOVING OUT OF SOUTHWEST CONUS THROUGH THE WEEKEND MAIN FOCUS OF FORECAST. MODELS IN FAIR AGREEMENT IN NEAR TERM ON TIMING OF SYSTEMS. DIFFERENCES OCCUR IN NORTHERN EXTENT AND WESTERN EXTENT OF SYSTEM. HAVE GOOD CONFIDENCE IN TIMING BUT AM NOT EXTREMELY CONFIDENT WITH QPF FORECAST AND NORTHWARD EXTENT. BUFR SOUNDINGS INDICATING ALL SNOW FOR STORM EVENT. 18Z RUN COMING IN WEAKER AND SOMEWHAT DRIER. ISENTROPIC LIFT IMPRESSIVE OVER THE FORECAST AREA BUT HAS BACKED OFF ON THE EARLIER 3-5GM/KG MOISTURE AMOUNTS...TO AROUND 3GM/KG. FAIRLY CONFIDENT WITH AMOUNTS ALONG EASTERN EXTENT OF FORECAST AREA BUT A BLEND FOR THE NORTH AND WEST. THROUGH SUNDAY NOON. WITH UNCERTAINTY AND POSSIBILITY OF DRY SLOT HINTED AT BY NAM HAVE RETAINED WINTER STORM WATCH. CONCERN SUNDAY MORNING WITH DEFORMATION H5 NORTHERN STREAM TROUGH DROPPING OUT OF NORTHWEST FLOW. FAIR AMOUNT OF MID LEVEL FORCING BUT QPF LACKING POSSIBLY ANOTHER INCH SNOWFALL NORTHWEST ZONES. EXTENDED HAS BACKDOOR FRONT AFFECTING THE AREA ON TUESDAY NIGHT INTO WEDNESDAY THEN MODEL DIFFERENCES WITH RIDGE TRYING TO BUILD IN HAVE TRENDED TEMPERATURES UP AFTER WEDNESDAY. && .AVIATION... VFR CONDITIONS FOR WESTERN AND NORTH CENTRAL NEBRASKA THROUGH 18Z SATURDAY WITH MVFR CLOUDS STREAMING NORTH INTO SOUTHWEST NEBRASKA AFTER 18Z SATURDAY WITH LIGHT SNOW DEVELOPING. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR NEZ006>010-025>029-036>038-057>059-069>071. && POWER
Hazardous weather outlook, Jan 19, 2:06 PM MST, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 306 PM CST FRI JAN 19 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-200715- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 306 PM CST FRI JAN 19 2007 /206 PM MST FRI JAN 19 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WINTER STORM ORGANIZING ACROSS NEW MEXICO WILL LIFT NORTHEAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SATURDAY NIGHT AND SUNDAY. THE STORM WILL DRAW ABUNDANT MOISTURE FROM THE PACIFIC OCEAN WITH A LIMITED MOISTURE RETURN FROM THE GULF OF MEXICO. THIS STORM HAS THE POTENTIAL TO PRODUCE 4 TO 6 INCHES IN THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE WATCH AREA RUNS GENERALLY EAST OF A LINE FROM AINSWORTH THROUGH OGALLALA. AREAS TO THE WEST CAN EXPECT SNOW ACCUMULATIONS OF 4 INCHES OR LESS. NORTHWEST WINDS MAY INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE POTENTIAL FOR SOME BLOWING AND DRIFTING. A SECOND SYSTEM ON THE HEELS OF THIS DEPARTING SYSTEM WILL DROP SOUTHEAST OUT OF WYOMING AND WESTERN SOUTH DAKOTA SUNDAY. THIS WILL BRING THE POTENTIAL FOR FURTHER SNOW ACCUMULATIONS SUNDAY AND SUNDAY NIGHT. AT THIS TIME...AREAS WEST OF VALENTINE THROUGH OGALLALA ARE MOST LIKELY TO RECEIVE MODERATE SNOW ACCUMULATIONS WITH THIS SECOND SYSTEM. ANYONE PLANNING TRAVEL THIS WEEKEND SHOULD STAY TUNED FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KECK
Nearby
Snow Advisories in Nebraska, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.